# SDR SWAA2021062877519

- Difficulty date: May 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192DR HAS CHAFING DAMAGE AT I/B EDGE / [01] VERIFIED APPLICABILITY OF SRM 53-40-70-OI-1 FOR IDENTIFICATION AND SRM 53-40-70-1A-1 FOR ALLOWABLE DAMAGE; [02] DAMAGE FOUND ON PANEL 192DR ON WING TO BODY FAIRING AT I/B EDGE; 5'X0.6'X0.020'; ORIGINAL THICKNESS 0.100';EVALUATED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-40-70-1A-1; PAR. 4.D(2) FIG. 108; DETAIL D. TOOL USED: DIAL DEPTH GAUGE; ID:ATS401; S/N: UNKNOWN.; [03] VERIFIED DAMAGE FOUND ON PANEL 192DR ON WING TO BODY FAIRING AT I/B EDGE; 5'X0.6'X0.020'; ORIGINAL THICKNESS 0.100';EVALUATED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-40-70-1A-1; PAR. 4.D(2) FIG. 108; DETAIL D.; [04] REMOVED PANEL 192DR IAW SRM 51-40-02-0G-0; [05] OK TO PAINT NEW PANEL 192DR; [06] VERIFIED OK TO PAINT NEW PANEL 192DR.; [07] PAINTED NEW PANEL 192DR IAW AMM 51-21-00-100-801; OK TO INSTALL.; [08] VERIFIED PAINTED NEW PANEL 192DR IAW AMM 51-21-00-100-801. VERIFIED OK TO INSTALL.; [09] INSTALLED NEW PANEL 192DR IAW SRM 51-40-02-0G-0 AND SA-M 852 B737NG; [10] FAULT COMPLETE AS LISTED ABOVE; [11] ADDED PARTS; [12] VERIFIED COMPLETION.
